# SDR DALA2014081704685

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 3325C.  ACCESS NR WAS FABRICATED AND REPLACED IAW DWG 5936123, REV AM.
